Alert archive / Texas / Flash Flood Warnings in 2019
Flash Flood Warning 1, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Apr 6, 2019, 2:05 PM CDT for Travis County, Williamson County, Texas. It was in force for 3 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2019, 2:05 PM CDT (19:05 UTC)
- Expired
- Apr 6, 2019, 5:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 16 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 2:12 PM CDT | FLASH FLOOD | 3 Nnw Taylor, TX | RECEIVED VIDEO OF FLOODED LOW WATER CROSSING. WATER WAS ABOUT HALFWAY UP TRUCK TIRES. |
| Apr 6, 3:30 PM CDT | FLASH FLOOD | 5 S Granger, TX | WILLIAMSON COUNTY SHERIFF TWEETED THAT PARTS OF HWY 95 AND HWY 29 ARE SEEING RISING WATER DUE TO THE CONTINUED HEAVY RAINFALL. |
| Apr 6, 3:42 PM CDT | HEAVY RAIN 5.42 | 1.1 Nnw Taylor, TX | CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 1.1 NNW TAYLOR. |
| Apr 6, 3:44 PM CDT | FLASH FLOOD | 1 S Granger, TX | HWY 95 SOUTH OF GRANGER CLOSED DUE TO WATER OVER ROADWAY. |
| Apr 6, 3:50 PM CDT | FLASH FLOOD | 2 Sse Hutto, TX | FLOODED ROADWAY NEAR NEW HOPE CHURCH ON FM 1660. |
| Apr 6, 4:20 PM CDT | FLASH FLOOD | 1 Nnw Hutto, TX | WATER ON BRIDGE AT FM 1660 AND LIMMER LOOP. ROAD IS IMPASSABLE. |
| Apr 6, 4:25 PM CDT | HEAVY RAIN 5.42 | 1.1 Nnw Taylor, TX | |
| Apr 6, 4:31 PM CDT | FLASH FLOOD | 6 S Wells Branch, TX | ROAD CLOSED DUE TO HIGH WATER ON RUNDBERG LN UNDER I-35. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.1 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1268 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 544 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.6
The text
As transmitted.
732
WGUS54 KEWX 061905
FFWEWX
TXC453-491-062200-
/O.NEW.KEWX.FF.W.0001.190406T1905Z-190406T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
205 PM CDT Sat Apr 6 2019
The National Weather Service in Austin San Antonio has issued a
* Flash Flood Warning for...
Williamson County in south central Texas...
Northeastern Travis County in south central Texas...
* Until 500 PM CDT.
* At 202 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Isolated totals up to three
inches of rain have already fallen. Flash flooding is expected to
begin shortly.
* Some locations that will experience flooding include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
Elgin, Granger, Anderson Mill, Serenada, Windemere, Leander, Hutto,
Manor, Hudson Bend, Bartlett, Jarrell, Thrall, Weir and Georgetown
Dam.
Additional rainfall amounts of two to three inches are possible as
the next batch of heavy rainfall moves into the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3073 9727 3056 9720 3041 9738 3025 9747
3041 9793 3087 9765 3087 9763
$$
AAT2 follow-up statements
344
WGUS74 KEWX 062115
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
415 PM CDT Sat Apr 6 2019
TXC453-491-062200-
/O.CON.KEWX.FF.W.0001.000000T0000Z-190406T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Williamson TX-Travis TX-
415 PM CDT Sat Apr 6 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
WILLIAMSON AND NORTHEASTERN TRAVIS COUNTIES...
At 413 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across eastern Williamson County. Rainfall totals of three to
four inches have been reported across northeastern Travis and
eastern Williamson County. Law Enforcement reports multiple roads
closed due to high water around Hutto, Granger Lake, and Taylor.
While rainfall pushes eastward the flooding threat will continue.
Some locations that will experience flooding include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
Elgin, Granger, Anderson Mill, Serenada, Windemere, Leander, Hutto,
Manor, Hudson Bend, Bartlett, Jarrell, Thrall, Weir and Georgetown
Dam.
Additional rainfall amounts of one inch are possible in the warned
area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3073 9727 3056 9720 3041 9738 3025 9747
3041 9793 3087 9765 3087 9763
$$
AAT072
WGUS74 KEWX 062131
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
431 PM CDT Sat Apr 6 2019
TXC453-491-062200-
/O.CON.KEWX.FF.W.0001.000000T0000Z-190406T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Williamson TX-Travis TX-
431 PM CDT Sat Apr 6 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
WILLIAMSON AND NORTHEASTERN TRAVIS COUNTIES...
At 425 PM CDT, Doppler radar indicated thunderstorms continuing to
produce heavy rains across parts of the warned area. over 5 inches
of rain have fallen around Taylor, and several road closures have
been reported over southern and eastern Williamson County. Although
rain trends are decreasing, flooding may continue well past the
warning expiration time of 5 pm over parts of Williamson County.
Some locations that will experience flooding include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
Elgin, Granger, Anderson Mill, Serenada, Windemere, Leander, Hutto,
Manor, Hudson Bend, Bartlett, Jarrell, Thrall, Weir and Georgetown
Dam.
Additional rainfall amounts of around 1/2 inch are possible over
parts of the warned area through 5 pm.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3073 9727 3056 9720 3041 9738 3025 9747
3041 9793 3087 9765 3087 9763
$$
MOWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 6, 12:54 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Apr 6, 12:54 PM CDT, 1 hour 11 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1254 PM CDT Sat Apr 6 2019 .AVIATION... Challenging flight conditions are expected for the Interstate 35 sites through the next 6 hours as TSRA/SHRA skirt the terminals. Radar trends have shown greatest redevelopment near AUS and intermittent IFR ceilings and visibilities will be possible from locally heavy rain. Cannot rule out a small hail threat at AUS as the afternoon continues but expect occasional lightning strikes and reduced ceilings/visibilities to be the main aviation impacts there. SAT/SSF have seen a break in the activity, but visible satellite imagery has shown some thinning of lower clouds and additional reheating is resulting in SHRA development again. This will result in intermittent IFR restrictions as well. Environmental conditions will remain favorable for some TSRA but will handle this with amendments based on radar trends. Southeast winds 5-10 knots will continue at the Interstate 35 terminals through this afternoon. DRT is behind an outflow boundary from early morning West Central Texas storms and should remain VFR/rain-free through the afternoon and evening hours with northerly winds 5-10 knots. Early afternoon water vapor imagery shows the initial disturbance responsible for today's storms lifting from the Texas Panhandle into the Central Plains and this will result in a brief lull in rain chances this afternoon. Also expect an evening improvement to VFR at the remainder of the terminals as this happens. Moisture trapped beneath the nocturnal inversion should result in IFR/MVFR ceiling redevelopment after 06Z. A secondary disturbance west of ELP arriving later tonight will produce a second round of TSRA/SHRA near the terminals after 09Z Sunday with renewed IFR ceilings and visibilities from locally heavy rain. May see rain linger into Sunday afternoon as SHRA wraps around this disturbance. Light and variable winds are expected tonight into Sunday morning. && .PREV DISCUSSION... /ISSUED 1111 AM CDT Sat Apr 6 2019/ UPDATE... /TORNADO WATCH ISSUED FOR CENTRAL TX/ WW number 38 covers a large area of Central and East TX with a daytime threat for tornadoes. Discrete cells moving north of I-10 over the Coastal Prairies are pulling away after a LLJ over 50 knots developed over the Coastal Bend. Those cells were part of a broad warm front and were most capable of producing tornadoes among the activity inside our forecast area. To the west, a second round of activity is firing off heating over weak outflows from temporarily weakened overnight convection moving west to east and reforming into a broken squall line oriented NNE to SSW just west of I-35. These cells could still be capable of producing a brief tornado, but the shear environment is less favorable for persistent storm circulations and more prone to supporting a severe hail and wind threat. Some training of cells from this batch may need to be monitored for a low end street flooding threat. Temperatures today were retrended to show a little less insolation, with highs possibly reduced a degree or two in some areas of Central TX. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 65 79 61 84 58 / 40 70 20 10 0 Austin Bergstrom Intl Airport 65 79 60 84 58 / 40 70 20 10 0 New Braunfels Muni Airport 64 79 60 85 57 / 40 70 10 10 0 Burnet Muni Airport 61 78 58 82 57 / 30 40 20 - 0 Del Rio Intl Airport 63 88 61 88 61 / 20 10 0 0 0 Georgetown Muni Airport 63 78 59 83 57 / 40 50 20 - 0 Hondo Muni Airport 63 83 59 87 57 / 40 50 10 - 0 San Marcos Muni Airport 65 79 60 84 58 / 40 70 20 10 0 La Grange - Fayette Regional 67 76 61 83 58 / 60 70 20 10 0 San Antonio Intl Airport 64 82 61 86 58 / 50 60 - 10 0 Stinson Muni Airport 65 81 61 86 59 / 60 70 - - 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Aviation...Huffman Short-Term/Long-Term...Oaks Public Service/Data Collection...EWilliams
Hazardous weather outlook, Apr 6, 4:31 AM CDT, 9 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 431 AM CDT Sat Apr 6 2019 TXZ171>173-183>194-202>209-217>225-228-070945- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 431 AM CDT Sat Apr 6 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Showers and thunderstorms are expected today across south central Texas. Strong to severe thunderstorms are possible across most of the region, with the main severe weather threats being large hail and damaging wind gusts. Some locally heavy rainfall may also be possible north of Interstate 10. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Isolated to scattered showers and thunderstorms are expected across most of the region Sunday. A few strong to possibly severe storms will be possible for areas generally east of a Burnet to San Antonio line. Confidence in severe weather development on Sunday continues to remain low. No hazardous weather is expected Monday through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Apr 6, 11:23 AM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1123 AM CDT Sat Apr 6 2019
TXZ172-173-192-061715-
Williamson TX-Burnet TX-Travis TX-
1123 AM CDT Sat Apr 6 2019
...SPECIAL WEATHER STATEMENT...
At 1122 AM CDT, Doppler radar was tracking a strong thunderstorm near
Liberty Hill, or 10 miles northwest of Cedar Park, moving northeast
at 30 mph.
Half inch hail and winds up to 40 MPH will be possible with this
storm.
Locations impacted include...
Georgetown, Bertram, Serenada, Leander, Lago Vista, Liberty Hill,
Jarrell, Florence, Spicewood, Georgetown Dam, Watson, Oatmeal,
Briggs, Sun City, Mahomet, Joppa, Smithwick, Andice, Shady Grove and
Jonestown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.
LAT...LON 3099 9788 3091 9783 3090 9777 3087 9763
3083 9753 3039 9802 3048 9818 3103 9802
3103 9791
TIME...MOT...LOC 1622Z 217DEG 28KT 3062 9795
HUFFMANSpecial weather statement, Apr 6, 11:29 AM CDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1129 AM CDT Sat Apr 6 2019
TXZ171-172-188>190-061700-
Blanco TX-Gillespie TX-Llano TX-Kendall TX-Burnet TX-
1129 AM CDT Sat Apr 6 2019
...SPECIAL WEATHER STATEMENT...
At 1128 AM CDT, Doppler radar was tracking a strong thunderstorm near
Sandy, or 12 miles southwest of Round Mountain, moving northeast at
40 mph.
Half inch hail and winds up to 40 mph will be possible with this
storm.
Locations impacted include...
Marble Falls, Round Mountain, Granite Shoals, Horseshoe Bay, Johnson
City, Meadowlakes, Stonewall, Highland Haven, Spicewood, Luckenbach,
Sandy, Old Tunnel State Park, LBJ State Park, Bankersmith,
Sisterdale, Rocky Creek, Hye, Cypress Mill, Blumenthal and Albert.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.
LAT...LON 3045 9811 3042 9813 2997 9872 3010 9886
3066 9834
TIME...MOT...LOC 1628Z 219DEG 34KT 3031 9850
AATSpecial weather statement, Apr 6, 11:45 AM CDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1145 AM CDT Sat Apr 6 2019
TXZ186-187-061730-
Kerr TX-Bandera TX-
1145 AM CDT Sat Apr 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANDERA AND CENTRAL
KERR COUNTIES UNTIL 1230 PM CDT...
At 1144 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Lost Maples State Natural Area, or 12 miles north of
Vanderpool, moving northeast at 35 mph.
Penny size hail will be possible with this storm.
Locations impacted include...
Kerrville, Ingram, Hunt, Kerrville-Schreiner Park, Kerr Wildlife
Management Area, Waltonia, Lost Maples State Natural Area and
Mountain Home.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 3018 9930 3013 9930 3013 9923 3002 9905
2979 9955 2985 9961 2990 9960 2991 9965
2994 9968 3020 9933
TIME...MOT...LOC 1644Z 233DEG 29KT 2993 9953
AT/02Special weather statement, Apr 6, 12:01 PM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1201 PM CDT Sat Apr 6 2019
TXZ171-172-188-190-061800-
Blanco TX-Gillespie TX-Llano TX-Burnet TX-
1201 PM CDT Sat Apr 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BLANCO...SOUTHEASTERN
GILLESPIE...SOUTHEASTERN LLANO AND SOUTHWESTERN BURNET COUNTIES UNTIL
100 PM CDT...
At 1201 PM CDT, Doppler radar was tracking a strong thunderstorm near
Round Mountain, moving northeast at 25 mph.
Nickel size hail and winds around 40 mph will be possible with this
storm.
Locations impacted include...
Burnet, Marble Falls, Bertram, Round Mountain, Granite Shoals,
Horseshoe Bay, Johnson City, Meadowlakes, Stonewall, Spicewood,
Sandy, Oatmeal, LBJ State Park, Rocky Creek, Hye, Cypress Mill,
Albert, Smithwick, Cottonwood Shores and LBJ National Historical
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.
LAT...LON 3070 9801 3050 9811 3009 9854 3014 9859
3014 9861 3023 9871 3083 9819
TIME...MOT...LOC 1701Z 218DEG 21KT 3041 9839
AATSpecial weather statement, Apr 6, 12:57 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1257 PM CDT Sat Apr 6 2019
TXZ173-192-061845-
Williamson TX-Travis TX-
1257 PM CDT Sat Apr 6 2019
...SPECIAL WEATHER STATEMENT...
At 1256 PM CDT, Doppler radar was tracking a strong thunderstorm near
Taylor, moving northeast at 25 mph.
Half inch hail and wind gusts over 30 mph will be possible with this
storm.
Locations impacted include...
Austin, Round Rock, Pflugerville, Taylor, Elgin, Granger, Windemere,
Hutto, Manor, Bartlett, Thrall, Granger Dam, Coupland, Rices
Crossing, Laneport, Hoxie, Beyarsville, Waterloo, Hare and Noack.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.
LAT...LON 3074 9727 3055 9719 3041 9736 3042 9737
3039 9738 3035 9744 3035 9763 3043 9766
3080 9743
TIME...MOT...LOC 1756Z 218DEG 21KT 3052 9741
MOSpecial weather statement, Apr 6, 12:59 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1259 PM CDT Sat Apr 6 2019
TXZ172-173-190-192-061900-
Blanco TX-Williamson TX-Burnet TX-Travis TX-
1259 PM CDT Sat Apr 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WILLIAMSON...
NORTHWESTERN TRAVIS...NORTHEASTERN BLANCO AND SOUTHWESTERN BURNET
COUNTIES UNTIL 200 PM CDT...
At 1258 PM CDT, Doppler radar was tracking a strong thunderstorm over
Round Mountain, moving northeast at 25 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Burnet, Marble Falls, Bertram, Round Mountain, Leander, Horseshoe
Bay, Meadowlakes, Liberty Hill, Spicewood, Oatmeal, Cypress Mill,
Smithwick, Shady Grove, Pedernales Falls State Park, Cottonwood
Shores and Seward Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.
LAT...LON 3063 9783 3028 9831 3041 9851 3050 9842
3049 9835 3056 9835 3057 9836 3083 9811
TIME...MOT...LOC 1758Z 229DEG 24KT 3044 9832
AATThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 8:28 PM CDT | Special Weather Statement | EWX | Val Verde | 62 min |
| Apr 5, 9:31 PM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
| Apr 6, 9:48 AM CDT | Special Weather Statement | EWX | Lee | 42 min |
| Apr 6, 10:04 AM CDT | Special Weather Statement | EWX | Blanco | 41 min |
| Apr 6, 10:11 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Hays, Travis, Williamson | 64 min |
| Apr 6, 10:55 AM CDT | Special Weather Statement | EWX | Williamson | 35 min |
| Apr 6, 11:04 AM CDT | Special Weather Statement | EWX | Edwards | 56 min |
| Apr 6, 11:23 AM CDT | Special Weather Statement | EWX | Williamson | 52 min |
| Apr 6, 11:29 AM CDT | Special Weather Statement | EWX | Blanco | 31 min |
| Apr 6, 11:45 AM CDT | Special Weather Statement | EWX | Kerr | 45 min |
| Apr 6, 12:01 PM CDT | Special Weather Statement | EWX | Blanco, Burnet | 59 min |
| Apr 6, 12:24 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Gillespie, Kendall, Llano, Travis and 1 more | 3 hr |
| Apr 6, 12:57 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Apr 6, 12:57 PM CDT | Special Weather Statement | EWX | Williamson | 48 min |
| Apr 6, 12:59 PM CDT | Special Weather Statement | EWX | Burnet | 61 min |
| Apr 6, 1:24 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 66 min |
| Apr 6, 2:34 PM CDT | Special Weather Statement | EWX | Williamson | 26 min |
| Apr 6, 2:38 PM CDT | River Flood Warning | EWX | Blanco | 3 hr |
| Apr 6, 2:43 PM CDT | Special Weather Statement | EWX | Williamson | 17 min |
| Apr 6, 2:54 PM CDT | Flash Flood Watch | EWX | Bastrop, Blanco, Caldwell, Hays, Lee, Travis and 1 more | 21 hr |
| Apr 6, 3:05 PM CDT | Special Weather Statement | EWX | Williamson | 25 min |
| Apr 6, 3:31 PM CDT | Special Weather Statement | EWX | Lee | 29 min |
| Apr 6, 3:59 PM CDT | Tornado Warning | EWX | Lee | 13 min |
| Apr 6, 4:05 PM CDT | Special Weather Statement | EWX | Bastrop | 25 min |
| Apr 6, 4:11 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop | 49 min |
| Apr 6, 4:31 PM CDT | Special Weather Statement | EWX | Lee | 29 min |
| Apr 6, 4:53 PM CDT | Special Weather Statement | EWX | Williamson | 37 min |
| Apr 6, 4:57 PM CDT | Areal Flood Warning | EWX | Travis, Williamson | 108 min |
| Apr 6, 5:01 PM CDT | Special Weather Statement | EWX | Lee | 29 min |
| Apr 6, 5:32 PM CDT | Special Weather Statement | EWX | Lee | 28 min |
| Apr 6, 6:11 PM CDT | Special Weather Statement | EWX | Lee | 49 min |
| Apr 6, 6:58 PM CDT | Special Weather Statement | EWX | Williamson | 17 min |
Nearby
Flash Flood Warnings in Texas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.